# SDR AALA202311032193

- Difficulty date: November 2, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 82,190 hours, 33,465 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIIRCRAFT WAS NOT GROUNDED: L1 DOOR EMERGENCY ACCUMULATOR REQUIRES SERVICING. SERVICED L1 DOOR EMERGENCY ACCUMULATOR.
